# SDR SB06049

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3186301001032
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHL, AFTER GEAR RETRACTION, CREW REPORTED THERE WERE NO RED LIGHT DISAGREEMENT LIGHTS FOR THE LANDING GEAR.  IN FLIGHT, THE LIGHT TEST SHOWED ALL GEAR LIGHTS EXCEPT THE LEFT GEAR GREEN LIGHT.  FLIGHT DIVERTED TO CLT FOR REPAIRS.  UPON GEAR EXTENSION, THERE WERE NO RED DISAGREEMENT LIGHTS, ONLY THREE GREEN LIGHTS ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT GEAR RED INDICATOR INTERMITTENT DURING GEAR SWING.  REMOVED AND REPLACED INDICATOR.  ALL WARNINGS AND INDICATIONS CHECK NORMAL DURING GEAR SWING.
